# SDR 2025FA0000496

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: General aviation
- Aircraft: N93673
- Make and model: Cessna 172S
- Aircraft serial: 172S11184
- Aircraft time: 7,972 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 05412024
- Condition: Loose
- Location: Mlg
- Part time: 291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ATTACH BUSHING P/N 0541202-4 LINER BECAME DISBONDED CREATING PLAY IN THE GEAR LEG. THIS AIRCRAFT IS OUTSIDE THE S.N. RANGE OF SEL-32-08 YET HAS THE SAME PROBLEM. THE FAILED BUSHING WAS INSTALLED ON 11/19/2024 AND HAD 291 HOURS IN SERVICE.
